Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Radial Schur multipliers on some generalisations of trees

Tom 249 / 2019

Ignacio Vergara Studia Mathematica 249 (2019), 59-109 MSC: Primary 46L07; Secondary 05C63, 47B10, 47B35, 30H25. DOI: 10.4064/sm180424-23-7 Opublikowany online: 22 February 2019

Streszczenie

We give a characterisation of radial Schur multipliers on finite products of trees. The equivalent condition is that a certain generalised Hankel matrix involving the discrete derivatives of the radial function is a trace class operator. This extends Haagerup, Steenstrup and Szwarc’s result for trees. The same condition can be expressed in terms of Besov spaces on the torus. We also prove a similar result for products of hyperbolic graphs, and provide a sufficient condition for a function to define a radial Schur multiplier on a finite-dimensional CAT(0) cube complex.

Autorzy

  • Ignacio VergaraUMPA UMR 5669 CNRS
    ENS Lyon
    Université de Lyon
    69364 Lyon Cedex 07, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek